RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 105–113 (Mi jsfu295)  

Local information access may cause a chaos in migration

Michael G. Sadovsky, Maria Yu. Senashova

Institute of Computational Modelling, SB RAS, Krasnoyarsk, Russia

Abstract: A novel model of the targeted migration of a population separated into two subpopulations is proposed. The model is implemented for the local information access. Migration is not random and yields the maximization of a net reproduction, in general; specific version of this general rule is proposed. The local information access means the total lack of knowledge on the environmental conditions and transfer cost at the immigration station, for beings occupying the given station. Various regimes for the models are studied. A reciprocal chaotic-like migrations may take place, for some reasonable parameters figures.

Keywords: recurrent equation, optimality, stability, model.

Full text: PDF file (210 kB)
References: PDF file   HTML file
UDC: 573.22+51.76
Received: 10.10.2012
Received in revised form: 10.11.2012
Accepted: 05.12.2012
Language:

Citation: Michael G. Sadovsky, Maria Yu. Senashova, “Local information access may cause a chaos in migration”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 105–113

Citation in format AMSBIB
\Bibitem{SadSen13}
\by Michael~G.~Sadovsky, Maria~Yu.~Senashova
\paper Local information access may cause a~chaos in migration
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 105--113
\mathnet{http://mi.mathnet.ru/jsfu295}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu295
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:651
    Full text:44
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020